MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIG PS CEM FEM W/LUGS RT SZ4; KNEE FEMORAL COMPONENT

DEPUY ORTHOPAEDICS, INC. 1818910 SIG PS CEM FEM W/LUGS RT SZ4; KNEE FEMORAL COMPONENT
Catalog Number 196074500
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address loosening of the femoral and tibial components at the cement to implant interface.Cement manufacturer is unknown.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.A worldwide lot specific complaint database search, or device history record (dhr) review was not possible for the unknown lot code(s).Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SIG PS CEM FEM W/LUGS RT SZ4
Common Device Name
KNEE FEMORAL COMPONENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6980129
Report Number1818910-2017-27543
Device Sequence Number11271730
Product Code JWH
UDI-Device Identifier10603295075486
UDI-Public10603295075486
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K073529
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number196074500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/27/2017
Supplement Date Received by Manufacturer11/01/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date11/21/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR